Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 2, 2010, 1:41 AM CDT for 5 counties in Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 1:41 AM CDT (06:41 UTC)
- Expired
- Jun 2, 2010, 7:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:47 AM CDT | FLASH FLOOD | Princeville, IL | ROAD FLOODING...ROADS IMPASSABLE. |
| Jun 2, 6:00 AM CDT | HEAVY RAIN 2.35 | 2 W Princeville, IL | |
| Jun 2, 7:00 AM CDT | HEAVY RAIN 2.43 | 2 Ne Dunlap, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
794
WGUS53 KILX 020641
FFWILX
ILC123-143-175-179-203-021230-
/O.NEW.KILX.FF.W.0014.100602T0641Z-100602T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
141 AM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 730 AM CDT.
* AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL ESTIMATES OF 2 TO 3 INCHES HAVE BEEN
OBSERVED BY DOPPLER RADAR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...PEORIA...BARTONVILLE...BELLEVUE...BRADFORD...BRIMFIELD...
CAMP GROVE...CASTLETON...CHILLICOTHE...CREVE COEUR...DUNLAP...EAST
PEORIA...ELMIRA...ELMORE...ELMWOOD...GERMANTOWN HILLS...GLASFORD...
HANNA CITY...HENRY...LA FAYETTE...LAURA...MARQUETTE HEIGHTS...
METAMORA...OSCEOLA...PRINCEVILLE...ROME...SPARLAND...SPRING BAY...
TOLUCA AND TOULON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4115 8963 4116 8933 4111 8933 4111 8906
4094 8906 4059 8957 4048 8988 4063 8988
4064 8999 4115 8999 4116 8989 4124 8987
4124 8965
$$
GOETSCH2 follow-up statements
725
WGUS73 KILX 020738
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
238 AM CDT WED JUN 2 2010
ILC123-143-175-179-203-021230-
/O.CON.KILX.FF.W.0014.000000T0000Z-100602T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-TAZEWELL IL-WOODFORD IL-PEORIA IL-STARK IL-
238 AM CDT WED JUN 2 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STARK...PEORIA...
NORTHWESTERN WOODFORD...NORTHWESTERN TAZEWELL AND MARSHALL COUNTIES
UNTIL 730 AM CDT...
AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES INDICATE THAT 2 TO 3 INCHES OF RAIN HAD FALLEN
IN THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...PEKIN...PEORIA...BARTONVILLE...BELLEVUE...BRADFORD...
BRIMFIELD...CAMP GROVE...CASTLETON...CHILLICOTHE...CREVE COEUR...
DUNLAP...EAST PEORIA...ELMIRA...ELMORE...ELMWOOD...GERMANTOWN
HILLS...GLASFORD...HANNA CITY...HENRY...LA FAYETTE...LAURA...
MARQUETTE HEIGHTS...METAMORA...OSCEOLA...PRINCEVILLE...ROME...
SPARLAND...SPRING BAY AND TOLUCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4115 8963 4116 8933 4111 8933 4111 8906
4094 8906 4059 8957 4048 8988 4063 8988
4064 8999 4115 8999 4116 8989 4124 8987
4124 8965
$$
GOETSCH556
WGUS73 KILX 020949
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 AM CDT WED JUN 2 2010
ILC123-143-175-179-203-021230-
/O.CON.KILX.FF.W.0014.000000T0000Z-100602T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-TAZEWELL IL-WOODFORD IL-PEORIA IL-STARK IL-
449 AM CDT WED JUN 2 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STARK...PEORIA...
NORTHWESTERN WOODFORD...NORTHWESTERN TAZEWELL AND MARSHALL COUNTIES
UNTIL 730 AM CDT...
AT 446 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORMS THAT HAD MOVED THROUGH THE AREA
PRODUCED VERY HEAVY RAINFALL. RAINFALL AMOUNTS WERE ESTIMATED
AT BETWEEN 2 AND 3 INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...PEKIN...PEORIA...BARTONVILLE...BELLEVUE...BRADFORD...
BRIMFIELD...CAMP GROVE...CASTLETON...CHILLICOTHE...CREVE COEUR...
DUNLAP...EAST PEORIA...ELMIRA...ELMORE...ELMWOOD...GERMANTOWN
HILLS...GLASFORD...HANNA CITY...HENRY...LA FAYETTE...LAURA...
MARQUETTE HEIGHTS...METAMORA...OSCEOLA...PRINCEVILLE...ROME...
SPARLAND...SPRING BAY AND TOLUCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4115 8963 4116 8933 4111 8933 4111 8906
4094 8906 4059 8957 4048 8988 4063 8988
4064 8999 4115 8999 4116 8989 4124 8987
4124 8965
$$
GOETSCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 11:57 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 1, 11:57 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1157 PM CDT TUE JUN 1 2010 .DISCUSSION... ISSUED 825 PM CDT TUE JUN 1 2010 ISOLATED STORMS OVER EASTERN IOWA CONTINUE TO TRACK EAST AND WILL AFFECT AT LEAST THE NORTHWEST PART OF OUR FORECAST AREA BETWEEN 930 PM AND 1030 PM. ADDITIONALLY...A LINE OF SEVERE STORMS WAS TRACKING ESE ACRS CNTRL IOWA AND MAY BEGIN TO AFFECT A GOOD PART OF WESTERN ILLINOIS BETWEEN MIDNIGHT AND 200 AM. SHORT TERM MODELS SUGGEST THIS SECOND QUASI-LINEAR CONVECTIVE SYSTEM WL MAINTAIN ITSELF INTO WRN IL BEFORE WEAKENING SOME AS IT PUSHES EAST OF THE STRONGER LOW LEVEL JET AND MOISTURE TRANSPORT. HAVE ALREADY UPDATED THE ZONES TO REFLECT THIS AND MAY HAVE TO INCREASE POPS FURTHER SOUTH IF CURRENT TRENDS CONTINUE THRU LATE THIS EVENING. MAIN THREAT FROM THE STORMS OVERNIGHT WILL BE WITH STRONG WINDS AND HEAVY RAIN...ESP NORTH OF A SPRINGFIELD TO DANVILLE LINE. && .AVIATION... ISSUED 1148 PM CDT TUE JUN 1 2010 CONVECTIVE COMPLEX OVER IA TO MOVE ESE INTO IL DURING THE EARLY MORNING. IFR WITH GUSTS 45 KTS WITH PASSAGE OF STORM COMPLEX. RAIN BEHIND THE LINE TO GRADUALLY IMPROVE IFR CONDITIONS. WILL GO WITH TAFS WITH THIS TREND. GOETSCH && .PREV DISCUSSION... ISSUED 300 PM CDT TUE JUN 1 2010 WE WILL CONTINUE TO SEE WEST-EAST ZONAL FLOW ALOFT DOMINATE THE WEATHER PATTERN INTO NEXT WEEKEND...WITH PERIODIC THUNDERSTORM CHANCES AND LOCALLY HEAVY RAINFALL. THE WEEK WILL BE HIGHLIGHTED BY AN MCS TONIGHT...AND 2 COLD FRONTS BEFORE NEXT WEEKEND. THEN A PATTERN CHANGE INTO MORE NW FLOW NEXT WEEKEND WILL ALLOW A COOLER AND DRIER AIRMASS TO FLOW INTO CENTRAL IL BY EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. THE POST-COLD FRONTAL AIRMASS ACROSS C IL HAS NOT MODIFIED APPRECIABLY YET...WITH SURFACE DEWPOINTS REMAINING IN THE MID TO UPPER 60S. AN ISOLATED SHOWER OR TWO CAN NOT BE RULED OUT EARLY THIS EVENING...AS THE MODERATELY UNSTABLE...NEARLY UNCAPPED AND MOIST AIRMASS RESPONDS TO THE SUNS HEATING. VERTICAL DEVELOPMENT OF THE CLOUDS SO FAR THIS AFTERNOON HAS NOT BEEN TOO DEEP...WITH JUST ONE FAST-MOVING SHOWER INDICATED ON RADAR JUST WEST OF JACKSONVILLE BETWEEN 1-130 PM. WILL STICK WITH DRY EVENING FORECAST IN ALL BUT THE FAR NW ZONES...WHERE SOME PRE-FRONTAL CONVECTION MAY DEVELOP DUE TO INCREASING ISENTROPIC LIFT AND WAA. THE BIG SHOW TONIGHT WILL COME IN THE FORM OF AN MCS THAT IS EXPECTED TO DEVELOP IN E NEB AND W IA...THEN PROPAGATE EASTWARD IN THE MEAN FLOW OF THE CLOUD BEARING LAYER. IF THE ORIGINATION ZONE IS CORRECT...CORFIDI VECTORS PUT THE TRACK OF THE SYSTEM INTO N IL LATER TONIGHT. THE COMPLICATING FACTOR IN THE TRACK OF THE SYSTEM IS A LACK OF AN EXISTING WARM FRONTAL BOUNDARY FOR THE MCS TO FOCUS ON. THEREFORE...THE TRACK WHILE BE MORE CLOSELY TIED WITH THE AXIS OF MAX INSTABILITY AND THE AXIS AND POSITION OF THE STRENGTHENING LLJ. A FEW 4KM MESO-SCALE MODELS POINT TOWARD THE A FARTHER NORTH TRACK OF THE BOWING STRUCTURE...WITH THE SLOWER MOVING HEAVY RAIN BAND OF THE MCS DROPPING SOUTH INTO OUR AREA LATER TONIGHT. CORFIDI VECTORS ALSO POINT TOWARD THE DEVELOPMENT OF THAT SOUTHERN BACK-BUILDING PORTION OF THE MCS...WHICH IS TYPICAL OF A CLASSIC MCS. RAINFALL AMOUNTS IN THAT BAND MAY QUICKLY REACH 1 TO 2 INCHES OVER A SHORT PERIOD OF TIME...WITH FLASH FLOODING POSSIBLE. MANY AREAS IN OUR N CWA JUST PICKED UP 1-2 INCHES OF RAIN ON MEMORIAL DAY...SO THE GROUND MOISTURE IS ALREADY HIGH IN THOSE AREAS. WE WILL BE CONTINUING WITH AN AREAL FLOOD OUTLOOK FOR THE NORTHERN THIRD OF OUR CWA TO ACCOUNT FOR THE BEGINNING OF HEAVY RAINS TONIGHT...WITH ADDITIONAL HEAVY RAINS PSBL WED NIGHT/THUR. WILL CONTINUE WITH LIKELY POPS NORTH AND WEST OF PEORIA...WITH CHANCE POPS SOUTH OF THERE TO SPRINGFIELD AND CHAMPAIGN. BY WEDNESDAY MORNING...SHOWERS AND STORMS WILL BE ONGOING BUT DIMINISHING IN THE NORTHERN CWA. THE COLD POOL/OUTFLOW FROM THE MCS WILL PROGRESS SOUTH INTO OUR CWA. HOW FAR IT GETS WILL BE CRITICAL TO THE REDEVELOPMENT OF A LINE OF STORMS BY WEDNESDAY AFTERNOON ACROSS OUR CWA. WE EXPECT SOME STRONG TO SEVERE STORMS TO DEVELOP...MAINLY DURING THE AFTERNOON...ACROSS C IL. OUR ENTIRE CWA REMAINS IN THE DAY 2 SLIGHT RISK FROM SPC...WHICH COULD BE ADJUSTED BASED ON HOW FAR SOUTH THE OUTFLOW PROGRESSES. THE NEXT AREA OF CONCERN IS A WAVE OF SURFACE CYCLOGENESIS THAT WILL DEVELOP ACROSS MISSOURI AND LIFT ALONG THE STALLED BOUNDARY ACROSS C IL. THE PATH OF THE LOW WILL PUT MORE STORMS WITH HEAVY RAIN IN THE N HALF OF OUR CWA WED NIGHT. WE CONTINUED WITH LIKELY POPS FOR NEARLY ALL OF THE CWA AT SOME POINT WED NIGHT. BY THUR MORNING...THE COLD FRONT SHOULD BEGIN TO MAKE FORWARD PROGRESS ACROSS THE AREA...WITH STORMS COMING TO AN END FROM NW TO SE. A FEW STORMS MY LINGER SE OF I-70 THUR EVE...BUT ONLY SLIGHT CHANCES FOR THAT. LONG TERM...FRIDAY THROUGH TUESDAY. A BRIEF COOL DOWN IS EXPECTED FOR FRIDAY BEHIND THE FIRST COLD FRONT...BUT WARMER AIR AND ADDITIONAL MOISTURE WILL RETURN FOR SATURDAY AHEAD OF THE NEXT COLD FRONT. WE KEPT CHANCE POPS FOR SAT AND SAT NIGHT AS THE COLD FRONT DROPS SE ACRS THE REGION. STORMS SHOULD BE EAST OF IL BY SUNDAY MORNING. A COOLER AND DRIER AIRMASS IS EXPECTED BEHIND THAT COLD FRONT...WHICH SHOULD STICK AROUND FOR A COUPLE OF DAYS...HOPEFULLY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 AM CDT WEDNESDAY FOR ILZ027>031- 036>038-040-041. &&
Hazardous weather outlook, Jun 1, 8:29 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 829 PM CDT TUE JUN 1 2010 ILZ027>031-036>038-040>053-021800- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL TRACK ACROSS IOWA THIS EVENING...THEN INTO THE NORTHERN HALF OF ILLINOIS OVERNIGHT. SOME STRONG TO SEVERE STORMS MAY DEVELOP AS FAR SOUTH AS A JACKSONVILLE TO DANVILLE LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. ILZ054>057-061-021800- COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-021800- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 829 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS NORTH-CENTRAL ILLINOIS ON WEDNESDAY...THEN WILL GRADUALLY SINK SOUTHWARD TO THE I-70 CORRIDOR BY WEDNESDAY NIGHT INTO THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 25
In the hours before
Local storm report, Jun 2, 12:09 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 2 E PRINCEVILLE 40.93N 89.72W
06/02/2010 M0.75 INCH PEORIA IL EMERGENCY MNGR
&&
25Special weather statement, Jun 2, 12:31 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT WED JUN 2 2010
ILZ029>031-020630-
MARSHALL-PEORIA-WOODFORD-
1231 AM CDT WED JUN 2 2010
...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHEASTERN PEORIA AND
NORTHERN WOODFORD COUNTIES UNTIL 130 AM CDT...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHILLICOTHE...OR 8 MILES SOUTHWEST OF
LACON...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LACON...
WASHBURN...
VARNA...
TOLUCA...
MINONK...
OTHER LOCATIONS AFFECTED INCLUDE...HOPEWELL...LOW POINT...LA ROSE AND
PATTONSBURG.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4110 8905 4093 8905 4094 8894 4093 8893
4076 8893 4076 8964 4108 8964 4111 8906
TIME...MOT...LOC 0531Z 254DEG 29KT 4093 8946
CHSLocal storm report, Jun 2, 12:47 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST CUBA 40.49N 90.19W
06/02/2010 E60 MPH FULTON IL EMERGENCY MNGR
ESTIMATED 60 MPH GUST EAST OF CUBA
&&
25Local storm report, Jun 2, 1:08 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND GST 3 S TRIVOLI 40.65N 89.88W
06/02/2010 M70 MPH PEORIA IL DEPT OF HIGHWAYS
&&
25Local storm report, Jun 2, 1:14 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
114 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND GST 3 S TRIVOLI 40.65N 89.88W
06/02/2010 M70.00 MPH PEORIA IL EMERGENCY MNGR
&&
25Local storm report, Jun 2, 1:25 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
125 AM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL 4 W PEORIA 40.74N 89.69W
06/02/2010 M0.88 INCH PEORIA IL TRAINED SPOTTER
AT INTERSECTION OF ROUTE 6 AND I-74
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:53 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 17 hr |
| Jun 1, 10:18 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 57 min |
| Jun 1, 11:06 PM CDT | Areal Flood Advisory | ILX | Knox | 6 hr |
| Jun 1, 11:35 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 55 min |
| Jun 2, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Schuyler | 66 min |
| Jun 2, 12:31 AM CDT | Special Weather Statement | ILX | Marshall, Woodford | 59 min |
| Jun 2, 12:45 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Menard, Peoria and 2 more | 60 min |
| Jun 2, 12:56 AM CDT | Tornado Warning | ILX | Fulton, Knox, Peoria | 49 min |
| Jun 2, 1:08 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Marshall, Mason, Menard, Peoria and 3 more | 67 min |
| Jun 2, 1:10 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 57 min |
| Jun 2, 1:12 AM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 2, 1:26 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Jun 2, 1:36 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Marshall, Tazewell, Woodford | 54 min |
| Jun 2, 1:57 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Morgan and 1 more | 63 min |
| Jun 2, 2:17 AM CDT | Areal Flood Advisory | ILX | Schuyler | 6 hr |
| Jun 2, 2:22 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Coles, DeWitt, Douglas, McLean and 4 more | 68 min |
| Jun 2, 3:15 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 60 min |
| Jun 2, 3:41 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 1 more | 64 min |
| Jun 2, 4:17 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Jun 2, 6:54 AM CDT | Areal Flood Warning | ILX | Knox, Marshall, Peoria, Stark, Woodford | 6 hr |
| Jun 2, 11:12 AM CDT | River Flood Warning | ILX | Fulton, Knox | 56 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.